MathSciNet Relay Station
MathSciNet bibliographic data
MR2803644 (2012j:34162) 34K13 (34K40)
Gao, F. B.; Zhang, W. Periodic solutions for a $p$-Laplacian-like NFDE system. J. Franklin Inst. 348 (2011), no. 6, 1020–1034.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement